Another New Issue

Anything on your mind that isn't about RLS/WED? It's nice to realize that there is life beyond this disease and have an opportunity to get to know our online family in a different context.
debbluebird
Posts: 1590
Joined: Mon May 21, 2012 3:27 pm

Another New Issue

Postby debbluebird » Sat Jun 14, 2014 1:20 pm

It always seems like that once I have conquered one issue, another one pops up. Doctor started my on Levothyroxine two weeks ago. I have gained 15 pounds in that time. My appetite has majorly increased and I'm retaining fluid. This is not something that I need right now. It will take every ounce of strength to not eat more than I should. This happened to me in 2010, when I was on three drugs, for WED. My legs were out of control at that time. I gained 45 pounds. I can remember, that almost each day I gained weight. I had to go on a very strict diet (which is very difficult for me) and eventually got rid of the drugs. That was when I replaced them with the Methadone. I'm always trying to loose weight anyway, and I just don't need this right now.
Also my WED has gotten worse. With my luck it's the thyroid med that's doing this. Anytime i read that a med affects the muscles, I'm suspicious. Yesterday, I started getting symptoms by 2 in the afternoon, and didn't stop for several hours. It's been a long time since that has happened. It reminds me of when I couldn't relax on the weekends, when I was still working. I could never sit during that period. So, I will just have to see how it goes.

ViewsAskew
Moderator
Posts: 14651
Joined: Thu Oct 28, 2004 6:37 am
Location: Chicago

Re: Another New Issue

Postby ViewsAskew » Sat Jun 14, 2014 8:32 pm

Ugh. I really don't like things that cause weight gain! It's just so hard to get rid of again. I hope it's the thyroid med and you can either use another drug or a dose change would work.
Ann - Take what you need, leave the rest

Managing Your RLS

Opinions presented by Discussion Board Moderators are personal in nature and do not, in any way, represent the opinion of the RLS Foundation, and are not medical advice.

debbluebird
Posts: 1590
Joined: Mon May 21, 2012 3:27 pm

Re: Another New Issue

Postby debbluebird » Sat Jun 14, 2014 10:16 pm

I guess my WED has gotten worse again. It started this afternoon about 1:30. I decided not to take a methadone, and got on my bike instead. It worked, thank goodness. I also had fewer hours in bed last night. (about half) Oh well.

debbluebird
Posts: 1590
Joined: Mon May 21, 2012 3:27 pm

Re: Another New Issue

Postby debbluebird » Sun Jun 15, 2014 2:42 am

I always look for a reason as to why my WED gets a flare up. Sometimes there is a reason. What i need to accept is that sometimes there isn't a reason. Yesterday afternoon, my legs went for several hours. Today, after riding my bike for 30 min. it was gone and hasn't come back. I won't be going to bed for a couple more hours. I only got about 6 hours of sleep last night. I've been getting about 10. I don't know why I've been sleeping so much. This is how I used to sleep, for most of my life. So today I have been tired and did fall asleep during the day a couple of times.

EeFall
Posts: 1390
Joined: Thu Jan 03, 2013 4:11 am
Location: USA

Re: Another New Issue

Postby EeFall » Sun Jun 15, 2014 7:39 am

debbluebird wrote:It always seems like that once I have conquered one issue, another one pops up. Doctor started my on Levothyroxine two weeks ago. I have gained 15 pounds in that time.


Wow, my wife and I both take Levothyroxine, I had no idea about the weight issue but the mirror doesn't lie :lol: and I would have to say I don't doubt it.


Return to “Everything Else...just no RLS/WED!”

Who is online

Users browsing this forum: No registered users and 2 guests